A little worried about the med Im taking

I just started taking Abilify and I have read about some of the side effects which does concern me a little but compared to some of the other meds that I have looked up this one is kind of better. I have never been on any meds before, so if any one can give me some suggestions that would be great. I d rather stay away from ones that produce weight gain and this one the doc said wont pack on the pounds but on the contrary from what I have read it does.I eat fairly healthy I do not exercise too much, but I am not a couch potato in the least. So I am hoping that this med helps me in a more positive way with my bi polar disorder.

Thank you

amestoyou amestoyou
36-40, F
1 Response Mar 16, 2009

Any medication has side effects. those are just risks that you have to take. these side effects do not apply to everybody. just a select few.<br />
Take them for a while, that's the only way you are going to find out if they are suitable for you. and if they are not, see about trying different ones.